Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 72, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 28, 2015, 6:45 PM MDT for Roosevelt County, New Mexico. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 6:45 PM MDT (00:45 UTC)
- Expired
- May 28, 2015, 7:00 PM MDT
- In force
- 15 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 73 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 11:44 AM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -400 J/kg
- Mixed-layer LCL
- 1726 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
715
WUUS55 KABQ 290045
SVRABQ
NMC041-290100-
/O.NEW.KABQ.SV.W.0072.150529T0045Z-150529T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
645 PM MDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 700 PM MDT
* AT 645 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ARCH...OR 12
MILES SOUTHEAST OF PORTALES...MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR EAST CENTRAL
NEW MEXICO.
LAT...LON 3407 10335 3422 10327 3419 10305 3403 10304
3391 10305
TIME...MOT...LOC 0045Z 285DEG 27KT 3411 10315
HAIL...1.00IN
WIND...60MPH
$$
GUYER1 follow-up statement
553
WWUS55 KABQ 290059
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
659 PM MDT THU MAY 28 2015
NMC041-290109-
/O.EXP.KABQ.SV.W.0072.000000T0000Z-150529T0100Z/
ROOSEVELT-
659 PM MDT THU MAY 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROOSEVELT COUNTY
WILL EXPIRE AT 700 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3407 10335 3422 10327 3419 10305 3403 10304
3391 10305
TIME...MOT...LOC 0054Z 285DEG 27KT 3411 10315
$$
GUYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 5:21 PM MDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 28, 5:21 PM MDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 521 PM MDT THU MAY 28 2015 .AVIATION... 00Z TAF CYCLE MAIN FOCUS FOR AVIATION IMPACTS EXISTS OVER FAR EASTERN NM THRU ABOUT 03Z. CURRENT SVR TSTORM AND TOR WATCHES WILL LIKELY EXPIRE ON TIME THIS EVENING. ANOTHER ROUND OF LOW CLOUDS AT 015 EXPECTED TONIGHT FROM 10Z-17Z FOR KROW. CONFIDENCE AT KTCC NOT AS HIGH SO WILL LEAVE AT SCT015 FOR NOW. FARTHER WEST...BREEZY WEST TO SW WINDS UNDER SKC WILL TAPER OFF QUICKLY THIS EVENING. FRIDAY WILL BE SLIGHTLY MORE UNSETTLED OVER CENTRAL/WESTERN NM WITH HIGH BASED -SHRA BY LATE DAY. POTENTIAL EXISTS FOR ANOTHER ROUND OF DRYLINE CONVECTION ALONG THE TX STATE LINE AFT 21Z. GUYER && .PREV DISCUSSION...312 PM MDT THU MAY 28 2015... .SYNOPSIS... A WARMING AND DRYING TREND WILL CONTINUE INTO FRIDAY WITH TEMPERATURES GENERALLY NEAR NORMAL FOR LATE MAY...EXCEPT FOR ACROSS THE NORTHEAST FRIDAY WHEN A BACKDOOR COLD FRONT WILL MOVE IN. A DRYLINE ACROSS THE EASTERN PLAINS WILL TRIGGER THUNDERSTORMS LATE TODAY INTO THE EVENING HOURS...WITH A THE BACKDOOR COLD FRONT TRIGGERING MORE STORMS LATE FRIDAY. A FEW STORMS MAY BECOME SEVERE LATE TODAY AND THEN AGAIN LATE FRIDAY. THE BACKDOOR FRONT WILL SURGE WEST FRIDAY NIGHT INTO SATURDAY RESULTING IN GUSTY EAST CANYON WINDS IN THE RIO GRANDE AND UPPER TULAROSA VALLEYS. IN ADDITION...MOISTURE MOVING IN BEHIND THE FRONT WILL SERVE AS FUEL FOR A LATE DAY ROUND OF THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT ACROSS MUCH OF THE AREA. THE WARMING TREND WILL RESUME SUNDAY WITH CHANCES FOR THUNDERSTORMS CONTINUING...BUT TRENDING DOWN THROUGH THE MIDDLE OF NEXT WEEK AS DRIER AIR OVERTAKES THE REGION. && .DISCUSSION... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF THE NORTHEAST THROUGH 8PM...BUT THE 20Z LAPS ANALYSIS SHOWS THE BETTER SURFACE BASED INSTABILITY SHIFTING EAST INTO THE TX/OK PANHANDLES. A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF SOUTHEAST NEW MEXICO THROUGH 7 PM...AND THIS APPEARS TO BE A MORE SIGNIFICANT THREAT AREA GIVEN STRONGER DRYLINE CONVERGENCE ACROSS EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES...AND GREATER SURFACE BASED INSTABILITY WITH THE 20Z LAPS SHOWING SBCAPE VALUES RANGING FROM 2500-4500 J/KG...LIFTED INDICES OF -6 TO -10C AND 30-40KTS OF 0-6KM BULK SHEAR. THE DRYLINE IS NOT FORECAST TO MOVE MUCH FURTHER EAST OVERNIGHT...BUT THE 12/18Z NAM12 AND LATEST HRRR SHOW CONVECTION MOVING OFF INTO TEXAS AROUND 00Z. OUR THINKING IS THAT CONVECTION MAY LAST TO NEAR 03Z ACROSS PORTIONS OF THE EASTERN PLAINS BEFORE MOVING OFF OR DIMINISHING WITH A LOSS OF DAYTIME HEATING. MID AND UPPER LEVEL FLOW TURNS A BIT MORE NORTHWESTERLY FRIDAY AS A SHORTWAVE TROUGH EJECTS OUT INTO THE CENTRAL U.S. PLAINS FROM THE CENTRAL ROCKIES AND A SHORTWAVE RIDGE BUILDS TO THE WEST. THIS TRANSITION WILL ALLOW A BACKDOOR COLD FRONT TO SLIDE SOUTH INTO THE NORTHEAST FRIDAY AS A DRYLINE SHARPENS UP ONCE AGAIN ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS. SIGNIFICANT LOW LAYER CONVERGENCE AND DAYTIME HEATING WILL RESULT IN THUNDERSTORM DEVELOPMENT ACROSS THE EASTERN PLAINS FRIDAY AFTERNOON...WITH THE POTENTIAL FOR A FEW SEVERE STORMS ONCE AGAIN ACROSS THE EAST CENTRAL PLAINS WHERE AN AIRMASS TRIPLE POINT MAY RESIDE FOR A FEW HOURS. THE BACKDOOR FRONT WILL SURGE SOUTHWEST OVERNIGHT INTO SATURDAY...RESULTING IN GUSTY EAST CANYON/GAP WINDS IN THE RIO GRANDE AND UPPER TULAROSA VALLEY APPROACHING WIND ADVISORY CRITERIA. LOW LAYER MOISTURE WILL TRANSPORT WEST BEHIND THE FRONT AS WELL AND WILL ACT AS FUEL FOR LATE DAY THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT WITH RELATIVELY WEAK NW STEERING FLOW. THUNDER MAY BE HARDER TO COME-BY EAST OF THE CENTRAL MOUNTAIN CHAIN SATURDAY DUE TO TO A MORE STABLE ATMOSPHERE WITH TEMPERATURES 10 OR MORE DEGREES BELOW NORMAL THERE. BY SUNDAY...A DOMINANT RIDGE OF HIGH PRESSURE WILL MOVE EAST OVER THE REGION WITH INCREASING PRESSURE HEIGHTS CAUSING THE WARMING TREND TO RESUME WITH HIGHS GENERALLY AT OR ABOVE NORMAL WEST AND SLIGHTLY BELOW NORMAL EAST. ANOTHER ROUND OF DAYTIME HEATING TRIGGERED STORMS ARE LIKELY SUNDAY...BUT THE TREND WILL BE DOWN EARLY NEXT WEEK AS A BROAD OPEN WEST COAST TROUGH MOVES IN AND DRYIER AIR OVERTAKES THE REGION. 11 && .FIRE WEATHER... NO WIDESPREAD OR LONG DURATION CRITICAL FIRE WEATHER ISSUES ARE FORESEEN THROUGH THE NEXT FEW DAYS. A LONG WAVE TROUGH HAS ITS AXIS SLOWLY APPROACHING NM WITH DEEP BOUNDARY LAYER MOISTURE STAYING ENTRENCHED OVER EASTERN PARTS OF THE STATE AS THE DRYLINE SHARPENS. EAST OF THE DRYLINE RH IS QUITE ELEVATED WITH STORM POTENTIAL LASTING THROUGH THE EVENING...AND SOME LOW CLOUDS AND FOG LIKELY REDEVELOPING INTO THE EARLY MORNING HOURS FRIDAY. THUS...EXCELLENT RH RECOVERY IS ANTICIPATED IN THE EASTERN ZONES TONIGHT INTO EARLY FRIDAY. WEST OF THE DRYLINE INTO CENTRAL TO WESTERN NM DEWPOINTS WILL BE MUCH LOWER IN THE TEENS...20S...AND LOW 30S...INHIBITING RH RECOVERY. A BACK DOOR COLD FRONT WILL SPILL INTO NORTHEAST NM EARLY FRIDAY...PROVIDING AN ADDITIONAL FOCUS FOR STORMS AS IT MERGES WITH THE DRYLINE. BY LATE FRIDAY THIS FOCUS COULD SHIFT SOUTH OF I-40 WHILE HIGH TEMPERATURES RUN WITHIN A FEW DEGREES OF AVERAGE AREA WIDE. THE CENTRAL TO WEST CENTRAL ZONES WILL OBSERVE SOME SUB-15 PERCENT RH VALUES BY LATE FRIDAY AFTERNOON. SOME BRIEFLY GUSTY WINDS WILL ACCOMPANY THE FRONTAL INTRUSION DURING THE DAY IN THE NORTHEAST...AND BY FRIDAY NIGHT THE FRONT WILL SPILL WEST OF THE CENTRAL MOUNTAIN CHAIN...INDUCING GUSTY CANYON WINDS WITH SOME SPEEDS PERIODICALLY REACHING 40-45 MPH IN FAVORED LOCALES. WITH THE FRONT HAVING ADVANCED WEST OF THE CENTRAL MOUNTAIN CHAIN...MOISTURE WILL ADVECT WESTWARD WITH RH GETTING A BOOST. THIS WILL LEAD TO A BROADER AREAL COVERAGE OF SHOWERS AND STORMS BY SATURDAY OVER THE CONTINENTAL DIVIDE...RIO GRANDE VALLEY...AND CENTRAL MOUNTAIN CHAIN. MOISTURE WILL BE ABLE TO RECYCLED INTO SUNDAY AND MONDAY AS A RIDGE OF HIGH PRESSURE BECOMES ESTABLISHED OVER NM...AND CONSEQUENTLY ISOLATED TO SCATTERED SHOWERS AND STORMS WILL PERSIST. THE BELOW AVERAGE TEMPERATURES IN THE EAST SUNDAY WILL MODERATE CLOSE TO AVERAGE BY MONDAY. SOME SOUTHWESTERLY FLOW WILL THEN SLOWLY EEK INTO NM...POTENTIALLY SHUNTING THE DRYLINE EASTWARD. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 28, 6:20 AM MDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 620 AM MDT THU MAY 28 2015 NMZ501>540-291200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 620 AM MDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE FAR EASTERN PLAINS THIS AFTERNOON AND EVENING. STRONG WINDS/LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS LATE FRIDAY INTO FRIDAY NIGHT. STRONG WINDS/LARGE HAIL AND ISOLATED TORNADOES WOULD BE POSSIBLE DURING THIS PERIOD. A SLIGHT RISK OF SEVERE STORMS EXISTS BETWEEN THE CONTINENTAL DIVIDE AND CENTRAL MOUNTAINS LATER SATURDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR THE FAR EASTERN PLAINS DUE TO SEVERE WEATHER. 50
In the hours before
Special weather statement, May 28, 5:50 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 550 PM MDT THU MAY 28 2015 NMZ536-538-290045- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY- 550 PM MDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHAVES AND SOUTHWESTERN ROOSEVELT COUNTIES UNTIL 645 PM MDT... AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES WEST OF ELKINS...OR 28 MILES NORTH OF ROSWELL...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELIDA...KENNA AND ELKINS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN NEW MEXICO. LAT...LON 3365 10442 3383 10445 3412 10366 3363 10359 TIME...MOT...LOC 2350Z 261DEG 16KT 3376 10435 33
Local storm report, May 28, 6:13 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
613 PM MDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 3 NE PORTALES 34.21N 103.31W
05/28/2015 M1.00 INCH ROOSEVELT NM PUBLIC
&&
EVENT NUMBER ABQ1502232
TRMLocal storm report, May 28, 6:26 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
626 PM MDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 E SEDAN 36.14N 103.11W
05/28/2015 M2.00 INCH UNION NM TWITTER FEED
HEN EGG SIZE HAIL FROM 455 TO 505PM.
&&
EVENT NUMBER ABQ1502233
GUYERLocal storm report, May 28, 6:33 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
633 PM MDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 2 SW PORTALES 34.16N 103.37W
05/28/2015 M1.75 INCH ROOSEVELT NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502234
GUYERLocal storm report, May 28, 6:35 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
635 PM MDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL PORTALES 34.18N 103.34W
05/28/2015 M1.50 INCH ROOSEVELT NM PUBLIC
&&
EVENT NUMBER ABQ1502235
TRMLocal storm report, May 28, 6:37 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
637 PM MDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL PORTALES 34.18N 103.34W
05/28/2015 M1.75 INCH ROOSEVELT NM PUBLIC
&&
EVENT NUMBER ABQ1502236
TRMThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:02 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 28 min |
| May 28, 6:14 PM MDT | Areal Flood Advisory | ABQ | Union | 91 min |
| May 28, 6:19 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 116 min |
| May 28, 6:49 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| May 28, 7:32 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 43 min |
| May 28, 7:42 PM MDT | Special Weather Statement | ABQ | Roosevelt | 33 min |
| May 29, 1:32 PM MDT | Special Weather Statement | ABQ | Mora | 43 min |
| May 29, 2:22 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 38 min |
| May 29, 2:34 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 56 min |
| May 29, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 62 min |
| May 29, 3:29 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 46 min |
| May 29, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 60 min |
| May 29, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 46 min |
| May 29, 4:13 PM MDT | Special Weather Statement | ABQ | 47 min | |
| May 29, 4:33 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 57 min |
| May 29, 4:35 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 55 min |
| May 29, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 21 min |
| May 29, 5:26 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Roosevelt | 49 min |
| May 29, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 65 min |
| May 29, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 43 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.